MathSciNet Relay Station
MathSciNet bibliographic data
MR2188531 (2006h:46062) 46L52 (46E30 46L51 47B65)
Dodds, P. G.; Dodds, T. K.; Sukochev, F. A.; Tikhonov, O. Ye. A non-commutative Yosida-Hewitt theorem and convex sets of measurable operators closed locally in measure. Positivity 9 (2005), no. 3, 457–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement